# SDR ASAA2019102863133

- Difficulty date: October 26, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 29,174 hours, 8,407 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7250 · Turbine Section
- Part: Cover
- Part number: 3360247080
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

#2 ENGINE HAS REPORTS OF OIL DRIPPING THE THE AFT FLAME ARRESTOR AFTER SHUTDOWN. GROUNDED - YES. REMOVED AND REPLACED TRF OIL COVER IAW B737-800 AMM 72-56-00-000-801-F00 FOR REMOVAL AND AMM 72-56-00-400-801 F00 FOR INSTALLATION. FOUND WEAR ON OIL INLET COVER, INSPECTED LOW PRESSURE TURBINE SHAFT SEAL TEETH FOR WEAR. FOUND SEAL TEETH WITHIN LIMITS IAW AMM 72-55-00-200-801-F00. ACCOMPLISHED 3A IDLE LEAK CK LEAK CK GOOD.
